# SDR ASOA2016080415322

- Difficulty date: August 4, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 21,199 hours, 14,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SURROUND LOWER FWD OUTER STRAP CORRODED AT BS 319.70.   REMOVED CORROSION IAW SRM 51-21-06-001-001-A01, AND FOUND OUT OF LIMITS IAW SRM 53-21-23-101-001-A02.  REMOVED AND REPLACED THE STRAP IAW SRM 51-42-21-001-001-A01, SRM 51-21-06-001-001-A01 AND DRAWING SH670-31950.
